Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Lump in the calf, swelling in the ankle. Due to blood clot. Normal ultrasound report. Prescribed with antibiotics and water pills

my friend has a lump in her calf which has caused severe swelling to her leg down to her ankle. she has seen 1 dr. & they told her it may be a blood clot so she had an ultrasound & did not see anything although after running a blood test blood count was high. they prescribed her antibiotics . the next day she could not get out of bed as her leg was very swollen & in much pain. she then saw another dr. & they did not have any answers for her. they told her to stop the antibiotics & gave her water pills & sent her home with a follow up appointment in 3 days. she has redness also & has been elevating her leg. any suggestions or answers for my friend?
Asked On : Wed, 19 Dec 2012
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
as per your statement ,not clear,but you have no any serious disease. please contact with super specialist surgeon.
Answered: Thu, 2 Jan 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor